So, I’m working a double and about half way through the 16 hour shift and I am already feeling tired. Seems like I feel tired more often than not. My sleep has been so all over the place that it has been hard to get things regulated and that has effected everything. I don’t know if I can stay on the Tenex. Since I’ve been on it I have had more migraines and my sleep has been effected. It is frustrating because it seems to have helped with the irritability and aggression. But I am not excited about getting on other meds for the side effects of the tenex. I am on enough meds as it is. I’d be interested in trying the topamax since it has worked for my sister, but I don’t know if it is one that I can take with the lamictal. I am getting so frustrated with the mess. It seems like there are no answers for all this shit and having the nightmare recently gives me a strong sense of unease. I’m not happy.
Monkey has his driver’s permit! Woot! I’m so excited about that. It’ll make things so much easier for there to be a second driver in the household. Hell, Dragon is planning to get her driver’s license this summer too. Read the rest of this entry
There’s a lot coming up for me.
This Friday we are going to New York to visit a college that Dragon is interested in. Long drive. Read the rest of this entry
I had a lovely visitor to my site, 1Wise-Woman, so I went and checked out her site where I read this post: The Choice is Yours.
I agree completely with what she had to say and recommend that you read it too. It got me thinking about medications in context of both my professional and personal lives. For those of you who have been following my blog for any amount of time, I’m sure that you already know where I stand on medications. But for the purposes of those who are newer to the Pig’s weird world (welcome) I figure I’ll start by giving my 2 cents on that. Read the rest of this entry
I am feeling like I could sleep some more. I got plenty and then didn’t want to get out of bed. Then have been dragging ass all night. I think having the Topamax on board is changing the way that my PRN meds effect me and that really sucks. Makes things harder to juggle. Bleh. I used a PRN over night too, so I think that’s what’s causing all this sleepiness. I hate that feeling. For some reason, when I get sleepy like this, I get all kinds of stuff kicking around in my head. I end up getting a touch of melancholy. Double bleh. I am ready to snuggle into bed and have done with the night.
Wait! What? That can’t be right. Isn’t this country in the middle of a “War on Drugs”? There is a strange paradox in the social structure in this country. We make a shit ton of drugs but then we divide them into the drugs that are good to take and those that are not. There are so many that have been put into the good pile that can be just as dangerous and/or addictive as those put in the bad pile. I have never understood how this is decided. The thing that upsets me the most about this is they way Read the rest of this entry
Things just don’t want to slow down around here. On 032816 the Monkey aspirated on vomit and had to go to the ER. So, he’s on a bunch of meds. For some reason, his asthma isn’t happy now. I’m worried that he might be cooking a pneumonia, but it is one of those things that you just have to keep an eye on and see how it pans out. He is miserable, that much I am sure of. I’m worried about him. Read the rest of this entry
Waiting for an in service to start at noon. Yesterday really sucked.For some reason it became excessively way too complicated to get my lamictal filled and 2 days without the meds comes at a real price for me, I have physical withdrawal symptoms that include nausea, vomiting, abdominal pain, body fatigue and headache. Nothing but serious suck. Not to mention the small detail of putting me at higher risk for Read the rest of this entry
I went and saw my psych provider again on Friday. I’m having another medication change. The medication that I have been on was causing me to have headaches and I have slept way too much but still feeling tired all the time. It was helping with the irritability though. But I’m not willing to trade problems. Because staying on the medication would mean I’d have to start increasing the dose. So, Read the rest of this entry
So, I’ve been taking my medication twice a day for a while now and they have been increasing the dose on it too. I have been feeling like a zombie and have gone on a bit of a strike. OK, not really. The doc and I talked about it when the medication was increased the first time. But, I skipped last night’s dose and starting this morning will be taking it once a day. I hate feeling like I am always just about to doze off. That is simply EVIL.
But, tonight I feel good 🙂 Hopefully this is a good sign.
Keep your fingers crossed!!